# SDR FDEA201410163219

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 21,338 hours, 11,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXB5327026002200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC COMPARTMENT FLOOR PANEL BETWEEN FRAME 54.2 - 54.3, RT SIDE BETWEEN BL -450 & -Y953 CRACKED AROUND FLOOR ADAPTER.  REMOVED & INSTALLED NEW FABRICATED FLOOR PANEL IAW AMM-53-10-25-04-02.  FABRICATED ON T14 1098263 PN FX-B5327026002200 DWG SRZ-25-005.  CLASSIFIED AS CAT A MAJOR REPAIR.
